s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Mathématiques .:.
157 Documents classés par : 
Première Page Page Précédente ... 4 - 5 - 6 - 7 - 8 - 9 - 10 ... Page Suivante Page Finale
fulltext accessible on an other server Finite tight frames and some applications
Cotfas N., Gazeau J.-P.
Journal of Physics A: Mathematical and Theoretical 43 (2010) 193001 [in2p3-00353252 - version 1]
Inverse problems: anniversary and short review of generalized inverse scattering transforms
Sabatier P.
Inverse Problems 25 (2009) 123001 [hal-00438331 - version 1]
fulltext access Riemann-Hilbert approach to a generalized sine kernel and applications
Kitanine N., Kozlowski K. K., Maillet J. M., Slavnov N.A., Terras V.
Communications in Mathematical Physics 291, 3 (2009) 691-761 [ensl-00283404 - version 3]
fulltext access On sl3 Knizhnik-Zamolodchikov equations and W3 null-vector equations
Ribault S.
Journal of High Energy Physics (2009) JHEP 0910:002,2009. [hal-00342597 - version 2]
Renormalization group analysis of a weakly self-avoiding Levy walk in the cubic lattice Z^3.
Mitter P.
The Renormalization Group and Statistical Mechanics, Canada (2009) [hal-00417638 - version 1]
fulltext access Spin and Clifford algebras, an introduction
Lachièze-Rey M.
7th International Conference on Clifford Algebras and their Applications, France (2005) [hal-00502337 - version 1]
fulltext access On sl3 KZ equations and W3 null-vector equations
Ribault S.
Conformal Field Theory, Integrable Models, and Liouville Gravity, Russie, Fédération De (2009) [hal-00402470 - version 1]
Reconstruction CT analytique par la méthode FDK sur carte graphique ATI-AMD pour une géométrie non uniforme
Bonissent A.
Colloque GDR MI2B & CERIMED, France (2009) [in2p3-00475193 - version 1]
fulltext accessible on an other server Arbitrary distribution and nonlinear modal interaction in coupled nanomechanical resonators
Dorignac J., Gaidarzhy A., Mohanty P.
Journal of Applied Physics 105, 10 (2009) 103520-103520-7 [hal-00430445 - version 1]
fulltext access Algebraic Bethe ansatz approach to the asymptotic behavior of correlation functions
Kitanine N., Kozlowski K. K., Maillet J. M., Slavnov N.A., Terras V.
Journal of Statistical Mechanics: Theory and Experiment 2009, 04 (2009) P04003 [ensl-00308844 - version 2]